I was on Adderall, (dextroamphetamine and racemic amphetamine) stopped it & was diagnosed bipolar and skizo-affective. I'm being treated but I still suffer gravely from ADHD What should I do.

Follow up. Your prescribing doctor should have asked you to schedule a follow up appointment to track your progress on your current medication regiment. This appointment would be the ideal time to discuss these troublesome ADHD symptoms and ways to address it. Best wishes.

Related Questions

Was on Adderall, (dextroamphetamine and racemic amphetamine) stopped & was diagnosed bipolar and skizo-affective. I'm being treated but I still suffer from ADHD. Doc. Ignores me what should I do?

Talk to doctor. The "affective" part in schizoaffective disorder includes mood symptoms seen in bipolar disorder. Adderall (dextroamphetamine and racemic amphetamine) is a stimulant which can trigger anxiety, mania and psychosis to which you seem vulnerable. Talk with your doctor to clarify your diagnosis and to get a better explanation of why no Adderall (dextroamphetamine and racemic amphetamine) for you. Ask about alternative meds and strategies for your ADHD.

Can abruptly discontinuing Adderall (dextroamphetamine and racemic amphetamine) cause a mixed state in bipolar patients? I have Bipolar I Disorder and ADHD. I quit Adderall (dextroamphetamine and racemic amphetamine) for the summer break

Absolutely. Using stimulants in people with Bipolar Disorder requires extra care and monitoring. Sudden changes starting or stopping can make moods swing wildly in either direction. This is one group of patients that should continue meds or if want a break in summer, wean off over a week or two and only if on a mood stabilizing medication.
Probably not but. .. It is likely not to be a problem but the wisest thing would be to discontinue the adderall (dextroamphetamine and racemic amphetamine) slowly and note the effect of doing so. I strongly advise patient with bipolar I disorder to only change meds with medical supervision since the consequences of things going badly can be so great.

Can sensory sensitivity/irritation mean improper dosage of rx'ed adderall, (dextroamphetamine and racemic amphetamine) esp as it wears off? Could glu or na be involved? (adhd, bipolar, & ptsd)

Yes. Sensitivity and irritability can both be signs of the wearing off of add/adhd medications.
"Rebound" symptoms. Including emotional lability & worsening adhd symptoms that occur as an appropriate dose of Adderall xr wears off in a patient with no comorbid mood disorder or ptsd usually responds to increasing the dose, changing time of administration, switching to vyvanse, (lisdexamfetamine) which causes less irritability or to methylphenidate.. Stimulants infrequently cause psychosis, which can also occur in bpd itself.
Not exactly. Sensory sensitivity probably refers to a sensory processing disorder /sensory integration dysfunction. This is a physiologic difficulty resulting in greater overall sensory responsivity-difficulty screening things out. Problems with all self-regulation-greater reliance on structure/support/&guidance symptomatic attempts to cope often leads to misdiagnosis-adhd, bipolar dx.

What is the average amount of weight can someone gain after discontinuing adderall (dextroamphetamine and racemic amphetamine). I was being treated for adult ADHD for 7 years& discontinued use.

Couldn't find averag. Www. Quittingadderall. Com. Has an excellent discussion of this and other information. I recommend you read it. I can't find any reference to an"average.".
Variable. As with all things related to weight gain or loss, metabolism, diet, and exercise all play factors. Adderall (dextroamphetamine and racemic amphetamine) itself does not cause weight loss nor would discontinuing it necessarily cause weight gain but a side effect of Adderall (dextroamphetamine and racemic amphetamine) can be decreased appetite. If caloric intake and diet remain relatively the same as does exercise when one discontinues adderall, (dextroamphetamine and racemic amphetamine) one's weight should remain steady.
Unpredictable. Too many factors involved to hazard a guess. Adderall (dextroamphetamine and racemic amphetamine) helped keep weight off while you were taking it. Now, you're on your own. Eat sensibly, engage in fitness activities daily. There may be some temporary rebound, but your weight need go no higher than it would be now had you never been on adderall (dextroamphetamine and racemic amphetamine).